# SDR WWMA9800002

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED INTERMITTENTLY EVERY 15 TO 18 SECONDS DURING PREFLIGHT.  MAINTENANCE CLEANED SMOKE DETECTOR AND RESECURED LOOSE CANNON PLUG.
